Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 156, NWS Twin Cities, MN

July 23, 2010Redwood County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 23, 2010, 10:46 PM CDT for Redwood County, Minnesota. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2010, 10:46 PM CDT (03:46 UTC)
Expired
Jul 23, 2010, 11:30 PM CDT
In force
44 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Redwood County, MN

The radar

The Sioux Falls radar (KFSD), 139 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 8:30 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

174 
WUUS53 KMPX 240346
SVRMPX
MNC127-240430-
/O.NEW.KMPX.SV.W.0156.100724T0346Z-100724T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1046 PM CDT FRI JUL 23 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  REDWOOD COUNTY IN SOUTHWEST MINNESOTA...

* UNTIL 1130 PM CDT

* AT 1040 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES WEST OF
  MILROY TO 27 MILES SOUTHWEST OF WALNUT GROVE TO 53 MILES SOUTHWEST
  OF WALNUT GROVE...AND MOVING EAST AT 55 MPH.  PENNY SIZE HAIL MAY
  ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IN THE WARNING INCLUDE...
  LUCAN...
  VESTA...
  REVERE...
  SEAFORTH...
  LAMBERTON...
  WABASSO...
  SANBORN...
  MILROY...
  WALNUT GROVE...
  WANDA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING 
FOR SOUTHWESTERN MINNESOTA.

&&

LAT...LON 4453 9559 4453 9508 4428 9506 4428 9510
      4419 9512 4419 9559 4420 9561
TIME...MOT...LOC 0346Z 269DEG 48KT 4444 9574 4393 9570
          4352 9578
WIND...HAIL 60MPH 0.75IN

$$

JLT
3 follow-up statements
535 
WWUS53 KMPX 240354
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1054 PM CDT FRI JUL 23 2010

MNC127-240430-
/O.CON.KMPX.SV.W.0156.000000T0000Z-100724T0430Z/
REDWOOD MN-
1054 PM CDT FRI JUL 23 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR REDWOOD COUNTY
UNTIL 1130 PM CDT...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
RUSSELL TO 5 MILES WEST OF TRACY TO CURRIE TO WILMONT...MOVING EAST
AT 55 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  REVERE...LAMBERTON...LUCAN...VESTA...SEAFORTH...SANBORN...
  WABASSO...WALNUT GROVE...MILROY AND WANDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY 
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF 
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
FAR SOUTHWEST MINNESOTA. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

&&

LAT...LON 4453 9559 4453 9508 4428 9506 4428 9510
      4419 9512 4419 9559 4420 9561
TIME...MOT...LOC 0354Z 258DEG 49KT 4438 9580 4427 9563
          4412 9559 4374 9568
WIND...HAIL 60MPH 0.75IN

$$

JLT
078 
WWUS53 KMPX 240405
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1105 PM CDT FRI JUL 23 2010

MNC127-240430-
/O.CON.KMPX.SV.W.0156.000000T0000Z-100724T0430Z/
REDWOOD MN-
1105 PM CDT FRI JUL 23 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR REDWOOD COUNTY
UNTIL 1130 PM CDT...

AT 1103 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9
MILES SOUTHEAST OF MARSHALL TO 7 MILES NORTHWEST OF REVERE TO 6 MILES
SOUTHWEST OF REVERE TO 5 MILES NORTHWEST OF BREWSTER...MOVING EAST AT
55 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  REVERE...LAMBERTON...LUCAN...VESTA...SANBORN...SEAFORTH...
  WABASSO...MILROY AND WANDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
SOUTHWEST MINNESOTA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4453 9559 4453 9508 4428 9506 4428 9510
      4419 9512 4419 9559 4420 9561
TIME...MOT...LOC 0405Z 258DEG 49KT 4441 9559 4430 9542
          4415 9538 4377 9548
WIND...HAIL 70MPH 0.75IN

$$

JLT
481 
WWUS53 KMPX 240423
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1123 PM CDT FRI JUL 23 2010

MNC127-240430-
/O.CON.KMPX.SV.W.0156.000000T0000Z-100724T0430Z/
REDWOOD MN-
1123 PM CDT FRI JUL 23 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR REDWOOD COUNTY
UNTIL 1130 PM CDT...

AT 1116 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
LUCAN TO 6 MILES SOUTH OF WABASSO TO SANBORN TO HERON LAKE...MOVING
EAST AT 55 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.

IN ADDITION...AT 11:19 PM...TRACY AIRPORT WAS REPORTED A WIND GUST 
OF 58 MPH. 

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OFCENTRAL REDWOOD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS 
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4453 9559 4453 9508 4428 9506 4428 9510
      4419 9512 4419 9559 4420 9561
TIME...MOT...LOC 0422Z 258DEG 49KT 4445 9527 4434 9510
          4419 9506 4381 9517
WIND...HAIL 70MPH 0.75IN

$$

JLT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 6:16 PM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jul 23, 6:16 PM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
616 PM CDT FRI JUL 23 2010

.DISCUSSION...

MAIN CONCERN IN THE SHORT TERM IS MORE RAIN WHERE NONE IS NEEDED...
ACROSS SC MN. WILL CONTINUE WITH FLOOD WATCH FOR SC MN FOR
TONIGHT...BUT FEEL THAT HEAVIEST RAINS WILL REMAIN ACROSS IA.

WV IMAGERY CONTINUES TO SHOW PERSISTENT PLUME OF MOISTURE
ADVECTING OUT OF SW U.S. THRU THE CENTRAL PLAINS AND ACROSS IA AND
WI. THIS IS AN AREA WHERE PWATS REMAIN FROM 1.75 TO AROUND 2
INCHES. CONVECTION HAS BEEN INCREASING ON SOUTH EDGE OF PLUME
ACROSS S AND E IA WHERE 75 TO 80 DEGREE DWPTS FEEDING INTO WEAK
BOUNDARY. SHORTWAVE MOVING OUT OF E NEB HAS ALSO AIDED
CONVECTION..AND THIS WILL CONTINUE TO BE THE CASE THRU THIS
EVENING. 850 MB MOISTURE TRANSPORT VECTORS ALSO INCREASE ACROSS
THIS AREA THIS EVENING AND INTO TONIGHT.

TSTMS HAVE ALSO BEEN INCREASING ACROSS NODAK INTO NW SODAK AHEAD OF
VIGOROUS LATE JULY UPPER TROF AND EXPECT THESE STORMS TO CONTINUE
DEVELOPING SE ALONG INSTABILITY GRADIENT AHEAD OF SURFACE LOW. MAY
SEE A FEW SEVERE STORMS IN SW MN LATE EVENING. STRONG UPPER TROF
WILL SPREAD SCATTERED SHOWERS AND TSTMS ACROSS AREA IN THE
OVERNIGHT AND MORNING HOURS. MAY ALSO SEE SOME FAIRLY HEAVY RAINS
IN SW AND INTO SC MN LT EVE INTO TONIGHT.

QUITE A DIFFERENCE IN QPF OUTPUT TONIGHT BETWEEN NAM AND GFS.
PREFER NAM HANDLING OF LLJ IN WHICH JET IS ORIENTED MORE E-W
ACROSS IA ALONG AXIS OF HIGH ELEVATED INSTABILITY. GFS DEVELOPS
50 KNOT LLJ INTO SC MN BY 06Z AHD OF A SPURIOUS LOOKING 850 MB
LOW. BASED FORECAST QPF MORE TOWARD ECMWF AND SHRF SOLUTION WITH
.50 TO 1.00 QPF IN SW INTO PARTS OF SC MN MAINLY BETWEEN 03Z AND
09Z AS SURFACE WAVE COMES THRU AHEAD OF UPPER TROF.

HELD ONTO SOME MAINLY MORNING POPS CENTRAL AND EASTERN AREAS WITH
UPPER TROF STILL UPSTREAM.

HIGH PRESSURE BUILDS IN FOR LATE SATURDAY/SUNDAY WITH NW FLOW.
SOME CHANCE OF EARLY MORNING FOG SUNDAY MORNING WITH VERY WEAK
PRESSURE GRADIENT.

NEXT CHANCE OF PRECIP BEGINS TUESDAY AS FRONT SAGS INTO AREA FROM
THE NW. MODELS HAVE BEEN ADVERTISING A SLOW PROGRESSION OF FRONT
WITH FRONT LIFTING BACK NORTH AS A WARM FRONT LATER IN WEEK AS LOW
PRESSURE DEVELOPS IN NEB/SODAK. THUS...CHANCE POPS TO CONTINUE FOR
REMAINDER OF FORECAST.

&&

.AVIATION.../00Z TAF ISSUANCE/

VERY COMPLICATED SHORT TERM AVIATION CONCERNS WHICH WILL LEAD TO
AMD DUE TO CONVECTION DEVELOPING ACROSS THE DAKOTAS...AND MOVING
INTO WESTERN MN OVER THE NEXT FEW HRS. SHRA/TSRA ALREADY AFFECTING
AREAS NW OF AXN WHICH WILL ALLOW FOR CBS FOR THIS AREA...WITH A
TEMPO OF 02-05Z OF TSRA AS THE TSRA COMPLEX MOVES ACROSS THE AREA.
THERE MAY BE A TIME WHERE THE VSBYS/CEILINGS DROP TO IFR...BUT
THIS SHOULD BE TEMPORARY AND ONLY LAST LESS THAN ONE HALF HR AT
BEST. MORE PREDOMINATE WILL BE 2-4SM IN SHRA/TSRA...WITH THE SAME
AT RWF BUT A TAD LATER IN THE EVENING. STC WILL BE CLOSE TO
05Z...WITH MSP/RNH/EAU LIKELY NOT SEEING ANY ACTIVITY UNTIL AFT
NEXT TAF ISSUANCE. HOWEVER...LATEST RUC CONTINUES TO TREND FOR A
FASTER SCENARIO FOR TSRA/SHRA OVERNIGHT...SO WILL TREND NEAR
04-06Z WITH CBS IN THE AREA. WNDS WILL AGAIN BE PROBLEMATIC AS THE
LATEST RUC HAS A SFC LOW DEVELOPING NEAR WATERTOWN SD...AND MOVING
EASTWARD TOWARD RWF BY 6Z. THIS WILL LIKELY PLACE WNDS IN THE
EAST/SE DIRECTION FOR RWF/MSP/RNH/EAU DURING THE LATE
EVENING/OVERNIGHT PERIOD BEFORE A MORE SUBSTANTIAL NW FLOW
DEVELOPS TOWARD MORNING. IN THE WAKE OF ANY COMPLEX...THERE COULD
BE LOW CLDS DEVELOPING BEHIND IT...SO TRENDED SLIGHTLY PESSIMISTIC
WITH LOWER CLDS ARND 2000 FT ARND DAWN. LATER SHIFTS CAN RE-
EVALUATE THE AMT OF CLD CVR IN THE MVFR RANGE OVERNIGHT.

MSP...LGT N TO NE WND...WILL BECOME MORE E/SE TOWARD 6Z AS A SFC
LOW BEGINS TO DEVELOP ACROSS SW MN. CEILINGS SHOULD REMAIN AOA
5000 FT THROUGH 6Z AS MOST OF THE CONVECTION SHOULD REMAIN WEST OF
THE TAF SITE. AFT 6Z...CONDITIONS WILL LIKELY DETERIORATE...BUT
MAINTAIN VFR CEILINGS/VSBY WITH SHRA PREDOMINATE AFT 9Z. SFC WNDS
SHOULD BECOME MORE NE...TO N BY 12Z...THEN NW ON SATURDAY. ..JLT..

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 4 AM CDT SATURDAY FOR BLUE EARTH-
     FARIBAULT-FREEBORN-MARTIN-STEELE-WASECA-WATONWAN.

WI...NONE.
&&

BAP/JLT
Hazardous weather outlook, Jul 23, 6:42 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
642 PM CDT FRI JUL 23 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
241100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
642 PM CDT FRI JUL 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS MAY DEVELOP OVER PARTS OF WEST CENTRAL INTO
SOUTH CENTRAL MINNESOTA LATE...THEN MOVE INTO EAST CENTRAL MINNESOTA
AND PARTS OF WEST CENTRAL WISCONSIN OVERNIGHT. THE GREATEST RISK OF
SEVERE THUNDERSTORMS WILL BE GENERALLY SOUTH OF A LINE FROM CANBY TO
REDWOOD FALLS TO OWATONNA. LARGE HAIL AND DAMAGING WINDS ARE THE
MAIN THREATS...BUT AN ISOLATED TORNADO SHOULD NOT BE RULED OUT. IN
ADDITION...AREAS OF HEAVY RAINFALL MAY DEVELOP ACROSS SOUTH CENTRAL
MINNESOTA TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF LINGERING THUNDERSTORMS ON SATURDAY OVER
EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THE NEXT CHANCE
OF THUNDERSTORMS WILL BE TOWARD THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...IN WEST CENTRAL
OR SOUTH CENTRAL MINNESOTA.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 11:13 PM CDTSevere Thunderstorm WarningMPXBrown, Martin, Redwood, Watonwan62 min
Jul 23, 11:41 PM CDTFlash Flood WarningMPXBrown, Nicollet, Redwood, Renville, Sibley99 min
Jul 23, 11:45 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet46 min
Jul 24, 12:20 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Waseca25 min
Jul 24, 12:30 AM CDTSpecial Weather StatementMPXCarver, Scott45 min
Jul 24, 12:41 AM CDTSevere Thunderstorm WarningMPXDakota, Rice, Steele34 min
Jul 24, 12:49 AM CDTAreal Flood AdvisoryMPXCarver, Dakota, Goodhue, Le Sueur, McLeod, Rice and 2 more3 hr
Jul 24, 12:58 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice22 min
Jul 24, 1:28 AM CDTSpecial Weather StatementMPXDakota47 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.